Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 41, NWS Green Bay, WI

June 14, 2014

NWS Green Bay, WI issued this small craft advisory at Jun 14, 2014, 3:52 AM CDT. It took effect at Jun 15, 2014, 7:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2014, 3:52 AM CDT (08:52 UTC)
In effect from
Jun 15, 2014, 7:00 AM CDT
Expired
Jun 15, 2014, 9:20 PM CDT
In force
14 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WHUS73 KGRB 140852
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CDT SAT JUN 14 2014

...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED
SUNDAY MORNING...

.SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS
THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND
APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO
SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE
MICHIGAN.

LMZ541>543-141700-
/O.NEW.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
352 AM CDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 4 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO 4 AM CDT
MONDAY. 

* WINDS...SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KTS EARLY
  SUNDAY MORNING.

* WAVES...2 TO 4 FT SUNDAY MORNING...BUILDING TO 4 TO 7 FT ON
  SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-141700-
/O.NEW.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
352 AM CDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY.

* WINDS...SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KTS SUNDAY
  MORNING.

* WAVES...1 TO 3 FT SUNDAY MORNING...BUILDING TO 2 TO 4 FT ON
  SUNDAY AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF
  CHAMBERS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
9 follow-up statements
479 
WHUS73 KGRB 141437
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 AM CDT SAT JUN 14 2014

...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED
SUNDAY MORNING...

.SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS
THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND
APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO
SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE
MICHIGAN.

LMZ541>543-142245-
/O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
937 AM CDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
4 AM CDT MONDAY...

* WINDS...SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KTS EARLY 
  SUNDAY MORNING. 

* WAVES...2 TO 4 FT SUNDAY MORNING...BUILDING TO 4 TO 7 FT ON 
  SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-142245-
/O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
937 AM CDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
SUNDAY...

* WINDS...SOUTHEAST TO SOUTH INCREASING TO 15 TO 25 KTS SUNDAY 
  MORNING. 

* WAVES...1 TO 3 FT SUNDAY MORNING...BUILDING TO 2 TO 4 FT ON 
  SUNDAY AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF 
  CHAMBERS ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
472 
WHUS73 KGRB 142142
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
442 PM CDT SAT JUN 14 2014

...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED
SUNDAY MORNING...

.SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS
THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND
APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO
SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE
MICHIGAN.

LMZ541>543-150545-
/O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
442 PM CDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
4 AM CDT MONDAY...

* WINDS...SOUTH INCREASING TO 15 TO 30 KTS EARLY SUNDAY MORNING.

* WAVES...3 TO 5 FT SUNDAY MORNING...BUILDING TO 4 TO 7 FT ON
  SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-150545-
/O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
442 PM CDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
SUNDAY...

* WINDS...SOUTH INCREASING TO 15 TO 30 KTS SUNDAY MORNING.

* WAVES...1 TO 3 FT SUNDAY MORNING...BUILDING TO 3 TO 5 FT ON
  SUNDAY AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF
  CHAMBERS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
137 
WHUS73 KGRB 150241
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 PM CDT SAT JUN 14 2014

...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED
SUNDAY MORNING...

.SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS
THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND
APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO
SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE
MICHIGAN.

LMZ541>543-151045-
/O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
941 PM CDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
4 AM CDT MONDAY...

* WINDS...SOUTH INCREASING TO 15 TO 30 KTS EARLY SUNDAY MORNING.

* WAVES...3 TO 5 FT SUNDAY MORNING...BUILDING TO 4 TO 7 FT ON
  SUNDAY AFTERNOON. WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY 
  NIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-151045-
/O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
941 PM CDT SAT JUN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
SUNDAY...

* WINDS...SOUTH INCREASING TO 15 TO 30 KTS SUNDAY MORNING.

* WAVES...1 TO 3 FT SUNDAY MORNING...BUILDING TO 3 TO 5 FT ON 
  SUNDAY AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF 
  CHAMBERS ISLAND. WINDS AND WAVES WILL GRADUALLY SUBSIDE 
  SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG
326 
WHUS73 KGRB 150507
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1207 AM CDT SUN JUN 15 2014

...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES EXPECTED
SUNDAY MORNING...

.SOUTH TO SOUTHEAST WINDS WILL INCREASE EARLY SUNDAY MORNING...AS
THE PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND
APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO
SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE
MICHIGAN.

LMZ541>543-151315-
/O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1207 AM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 AM CDT MONDAY...

* WINDS...SOUTH INCREASING TO 15 TO 30 KTS EARLY SUNDAY MORNING.

* WAVES...3 TO 5 FT THIS MORNING...BUILDING TO 4 TO 7 FT ON DURING
  THE AFTERNOON. WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-151315-
/O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1207 AM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

* WINDS...SOUTH INCREASING TO 15 TO 30 KTS SUNDAY MORNING.

* WAVES...1 TO 3 FT LATER THIS MORNING...BUILDING TO 3 TO 5 FT ON
  THIS AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS
  ISLAND. WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG
233 
WHUS73 KGRB 150850
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CDT SUN JUN 15 2014

...INCREASING SOUTH/SOUTHEAST WINDS AND BUILDING WAVES THIS
MORNING...

.SOUTH TO SOUTHEAST WINDS WILL INCREASE THIS MORNING...AS THE
PRESSURE GRADIENT TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND
APPROACHING COLD FRONT. THE PROLONGED PERIOD OF SOUTH TO
SOUTHEAST WINDS WILL GENERATE LARGE WAVES...ESPECIALLY ON LAKE
MICHIGAN.

LMZ541>543-151700-
/O.CON.KGRB.SC.Y.0041.140615T1200Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 AM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 AM CDT MONDAY...

* WINDS...SOUTH INCREASING TO 15 TO 25 KTS THIS MORNING. GUSTS TO
  30 KTS. WINDS WILL SLOWLY SUBSIDE TONIGHT BEHIND THE COLD FRONT. 

* WAVES...1 TO 3 FT EARLY THIS MORNING...BUILDING TO 4 TO 7 FT
  DURING THE LATE MORNING AND AFTERNOON. WAVES WILL GRADUALLY
  SUBSIDE LATE TONIGHT.

* HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM
  ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-151700-
/O.CON.KGRB.SC.Y.0041.140615T1400Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
350 AM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 7 PM CDT THIS EVENING...

* WINDS...SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KTS THIS
  MORNING. GUSTS TO 30 KTS. WINDS WILL DIMINISH THIS EVENING
  BEHIND THE COLD FRONT.

* WAVES...1 TO 3 FT...BUILDING TO 2 TO 4 FT LATE THIS MORNING AND
  AFTERNOON. SOME HIGHER WAVES ARE POSSIBLE NORTH OF CHAMBERS
  ISLAND. WAVES WILL GRADUALLY SUBSIDE THIS EVENING.

* HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM
  ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
477 
WHUS73 KGRB 151518
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CDT SUN JUN 15 2014

...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING...

.GUSTY SOUTH WINDS WILL CONTINUE...AS THE PRESSURE GRADIENT
TIGHTENS AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD
FRONT. THE PROLONGED PERIOD OF SOUTH WINDS WILL GENERATE LARGE
WAVES...ESPECIALLY ON LAKE MICHIGAN.

LMZ521-522-152330-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1018 AM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS. WINDS
  WILL DIMINISH THIS EVENING BEHIND THE COLD FRONT.

* WAVES...1 TO 3 FT...BUILDING TO 2 TO 4 FT. SOME HIGHER WAVES
  ARE POSSIBLE NORTH OF CHAMBERS ISLAND. WAVES WILL GRADUALLY
  SUBSIDE THIS EVENING.

* HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM 
  ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-152330-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1018 AM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...SOUTH WINDS OF 20 TO 25 KTS...WITH GUSTS TO 30 KTS.
  WINDS WILL SLOWLY SUBSIDE TONIGHT BEHIND THE COLD FRONT.

* WAVES...WAVES BUILDING TO 4 TO 7 FT. WAVES WILL GRADUALLY
  SUBSIDE LATE TONIGHT.

* HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM 
  ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
146 
WHUS73 KGRB 152049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT SUN JUN 15 2014

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS
EVENING...AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD
FRONT. THE PROLONGED PERIOD OF SOUTH WINDS WILL GENERATE LARGE
WAVES...ESPECIALLY ON LAKE MICHIGAN...BEFORE SUBSIDING BY LATE
TONIGHT.

LMZ521-522-160000-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
349 PM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTH WINDS WILL EASE TO 15 TO 20 KTS...THEN VEER SOUTHWEST.

* WAVES...2 TO 4 FT...EASING TO 1 TO 2 FT.

* HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM 
  ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-160500-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 PM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...SOUTH WINDS OF 20 TO 25 KTS...VEERING SOUTHWEST 10 TO
  20 KTS THIS EVENING. WINDS WILL SLOWLY SUBSIDE TONIGHT BEHIND
  THE COLD FRONT.

* WAVES...WAVES OF 4 TO 7 FT...WILL SUBSIDE TO 2 TO 4 FT LATE.

* HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM 
  ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
714 
WHUS73 KGRB 160023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
723 PM CDT SUN JUN 15 2014

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT...

.GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS
EVENING...AHEAD OF A LOW PRESSURE SYSTEM AND APPROACHING COLD
FRONT. THE PROLONGED PERIOD OF SOUTH WINDS WILL GENERATE LARGE
WAVES...ESPECIALLY ON LAKE MICHIGAN...BEFORE SUBSIDING BY LATE
TONIGHT.

LMZ521-522-160130-
/O.EXP.KGRB.SC.Y.0041.000000T0000Z-140616T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
723 PM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

SOUTH WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA EARLY THIS
EVENING...THUS THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE. 

$$

LMZ541>543-160830-
/O.CON.KGRB.SC.Y.0041.000000T0000Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
723 PM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KTS...VEERING SOUTHWEST 10 TO 
  15 KTS THIS EVENING. WINDS WILL SLOWLY SUBSIDE TONIGHT BEHIND 
  THE COLD FRONT.

* WAVES...WAVES OF 3 TO 5 FT...WILL SUBSIDE TO 1 TO 3 FT LATE.

* HIGHER WINDS AND WAVES POSSIBLE IN AND NEAR ANY THUNDERSTORM 
  ACTIVITY EARLY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
ECKBERG
630 
WHUS73 KGRB 160220
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CDT SUN JUN 15 2014

...WAVES AND WINDS CONTINUE TO SUBSIDE THIS EVENING...

.GUSTY SOUTH WINDS THIS AFTERNOON HAVE QUICKLY SUBSIDED THIS
EVENING. WAVES CONTINUE TO DIMINISH AS WELL...THUS THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED. 

LMZ541>543-160330-
/O.CAN.KGRB.SC.Y.0041.000000T0000Z-140616T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
920 PM CDT SUN JUN 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES OF 2 TO 4 FT WILL GRADUALLY SUBSIDE TO 1 TO 3 FT AFTER 
MIDNIGHT. AREAS OF DENSE FOG ARE ALSO POSSIBLE AFTER MIDNIGHT. 

$$
ECKBERG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 13, 7:07 PM CDT, 8 hours 45 minutes earlier.

Area forecast discussion, Jun 13, 7:07 PM CDT, 8 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT FRI JUN 13 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 241 PM CDT FRI JUN 13 2014

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW SURFACE HIGH
PRESSURE STRETCHING FROM THE WESTERN GULF COAST TO THE NORTHERN
MISSISSIPPI VALLEY EARLY THIS AFTERNOON. AREA OF LOW STRATO-CU HAS
DEPARTED ALL BUT THE TIP OF THE DOOR LEAVING CLEAR SKIES ACROSS
THE REST OF THE STATE. LOOKING OVER THE NORTHERN PLAINS...MID AND
HIGH CLOUDS ARE SPILLING OVER THE MID-LEVEL RIDGE AHEAD OF A
TROUGH POSITIONED OVER THE NW CONUS. SOME THUNDERSTORMS ARE
OCCURRING OVER NW NORTH DAKOTA IN A REGION OF MID-LEVEL MOISTURE
RETURN. THE DISTANCE/SPEED TOOL HAS THE AREA OF MID AND HIGH
CLOUDS REACHING NORTHERN WISCONSIN BY LATE THIS AFTERNOON. TEMPS
ARE THE MAIN FORECAST CONCERN TONIGHT AS THE SURFACE HIGH SHIFTS
INTO THE REGION...FOLLOW BY SMALL PRECIP CHANCES TOMORROW.

TONIGHT...SURFACE HIGH PRESSURE WILL MOVE ACROSS THE STATE THIS
EVENING AND INTO MICHIGAN BY MORNING.  MID AND HIGH CLOUDS WILL BE
ADVANCING EAST INTO THE WESTERN GREAT LAKES OVER THE COURSE OF THE
NIGHT THOUGH SKY CONDITIONS WILL START OUT CLEAR OR MOSTLY CLEAR
BEFORE BECOMING PARTLY TO MOSTLY CLOUDY LATE.  IF IT WERE NOT FOR
THESE CLOUDS...WOULD HAVE IDEAL RADIATIONAL COOLING CONDITIONS IN
PLACE.  DEWPOINTS FELL INTO THE LOWER 30S ACROSS NORTH-CENTRAL
WISCONSIN THIS AFTERNOON...BUT TEMPS SHOULD NOT REACH THIS LOW DUE
TO THE CLOUD COVER.  WILL SHOW LOWS FALLING INTO THE UPPER 30S NEAR
THE U.P. BORDER BUT THINK THE POTENTIAL FOR FROST IS TOO LOW TO
INCLUDE IN THE FORECAST DUE TO CLOUD COVER.  DESPITE MOISTURE
INCREASING ABOVE 10 KFT...MID-LEVEL LAPSE RATES ARE BELOW 6 C/KM AND
WILL HAVE A LARGE DRY WEDGE BELOW THIS HEIGHT.  WILL LEAVE PRECIP
OUT OF THE FORECAST.  LOWS RANGING FROM THE UPPER 30S TO UPPER 40S.

SATURDAY...WITH HIGH PRESSURE EAST OF THE REGION...THE FLOW WILL BE
TURNING WESTERLY AND THEN SOUTHWESTERLY ALOFT.  THE LOW LEVEL
SOUTHEAST FLOW WILL KEEP A DRY WEDGE BELOW 700MB...BUT PWATS WILL BE
INCREASING TO GREATER THAN AN INCH OVER NORTH-CENTRAL WISCONSIN
DURING THE AFTERNOON. ADDITIONALLY...WEAK SHORTWAVE IMPULSES WILL BE
PUSHING A 700MB THETAE GRADIENT ACROSS WESTERN SECTIONS OF THE
FORECAST AREA DURING THE AFTERNOON.  ALTHOUGH THE MAIN PWAT AXIS
WILL REMAIN OVER MINNESOTA AND IOWA...THE WEAK FORCING AND MOISTURE
ADVECTION WILL LEAD TO A CHANCE OF SHOWER/TSTORMS OVER CENTRAL AND
N-C WISCONSIN LATE IN THE AFTERNOON.  TEMPS WILL BE WARMER IN MANY
LOCATIONS THAN TODAY...BUT WONDER IF THE EAST COULD BE A LITTLE
COOLER THAN ADVERTISED AS A RESULT OF CLOUD COVER AND EASTERLY
FLOW.  HIGHS IN THE LOWER TO MIDDLE 70S.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 241 PM CDT FRI JUN 13 2014

FIRST FOCUS OF THIS FORECAST PERIOD CENTERS ON THE INTENSITY OF
THE THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. AS A RIDGE OF HIGH
PRESSURE DRIFTS INTO THE OHIO VALLEY AND FAR EASTERN GREAT
LAKES REGION...A DEEPENING UPPER TROUGH OR LOW WORKS INTO THE NORTHERN
PLAINS. WAA LIKELY GENERATING PCPN OVER AREAS TO THE WEST
SATURDAY AND PERHAPS PARTS OF NORTHWEST WISCONSIN.  H850 TEMP
PROGS SUGGEST THE 850 FRONT SLIDES NORTH OVER THE AREA SATURDAY
EVENING WHILE PRECIP WILL GRADUALLY SPREAD EASTWARD AS THE 45 KNOT
SOUTHWEST LLJ ADVECTS INCREASING MOISTURE/PWATS INTO THE AREA
SATURDAY NIGHT...REACHING NEAR 1.5 OVER CENTRAL WISCONSIN BY
SUNDAY MORNING. THIS TONGUE OF HIGHER PWATS WILL BE ALONG AND
AHEAD OF PASSING COOL FRONT ON SUNDAY. THE SHOWERS AND STORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAINS...BUT TO DUE TO THE
PROGRESSIVE NATURE OF THE FRONTS AND A FOCUS OF HEAVY RAINS...WILL
HOLD OFF A MENTION OF AN ESF FOR NOW. BEST INSTABILITY LIES TO THE
WEST SATURDAY NIGHT AND SOUTH ON SUNDAY...BUT DOES HAVE INCREASING
MID LEVEL WINDS AS THE SHORT WAVE AXIS SHIFTS OVER ON SUNDAY.

A DRY PERIOD EXPECTED SUNDAY NIGHT INTO MONDAY AS WEAK RIDGING
DRIFTS INTO THE AREA SUNDAY NIGHT INTO MONDAY AND THE PRIMARY
BOUNDARY WHICH SEPARATES A RELATIVE DRIER AIR MASS TO THE NORTH AND
THE DEEPER MOISTURE TO THE SOUTH SHIFTS SOUTHWARD. BUT THE
FORECAST CHALLENGE INCREASES STARTING MONDAY ON THE LOCATION AND RETURN
OF THIS BOUNDARY. SUBTLE SOUTHWEST FLOW ALOFT REMAINS TUESDAY AND
POSSIBLE ANOTHER SHORT WAVE IN THIS FLOW WILL INTERACT WITH THIS
BOUNDARY AND LIFT IT BACK NORTH. BUFKIT CAPES FROM THE GFS RUN
GENERATING CAPES OF AROUND 3000 FOR TUESDAY. MEANWHILE A DEEPER
UPPER LOW SYSTEM DIVES INTO THE GENERAL TROUGH OVER THE WESTERN
STATES AND MAY AFFECT THE AREA LATER WEDNESDAY AND INTO THURSDAY
PERIOD.

OVERALL PATTERN WILL BE ACTIVE...WHILE FORECAST MAX TEMPERATURES
WILL BE DEPENDENT ON BOUNDARY LOCATION AND LIKELY PERIODS OF
CONVECTION.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 707 PM CDT FRI JUN 13 2014

VFR CLEAR TONIGHT ALONG WITH LIGHT SURFACE WINDS. VFR
CONDITIONS SATURDAY WITH INCREASING MIDDLE AND HIGH CLOUDS.
SHOWERS AND THUNDERSTORMS EXPECTED LATE SATURDAY NIGHT AND SUNDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......RDM
Hazardous weather outlook, Jun 13, 2:49 PM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT FRI JUN 13 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
249 PM CDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THUNDERSTORMS ARE LIKELY SATURDAY NIGHT AND SUNDAY BEFORE
DIMINISHING SUNDAY NIGHT DUE TO THE PASSAGE OF A COLD FRONT. SOME
OF THESE STORMS MAY BECOME STRONG TO SEVERE...ALTHOUGH HEAVY RAIN
APPEARS TO BE THE PRIMARY THREAT.

THE APPROACH OF A WARM FRONT AND INCREASED GULF MOISTURE WILL
BRING PERIODIC THUNDERSTORM CHANCES TO THE REGION FROM TUESDAY
THROUGH THURSDAY. IT IS TOO EARLY TO DETERMINE WHETHER ANY OF
THESE STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-142000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
249 PM CDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE DURING LATE THIS WEEKEND AND AGAIN AT
TIMES NEXT WEEK. SOME OF THE STORMS SATURDAY NIGHT OR SUNDAY MAY
BECOME STRONG TO SEVERE.

DENSE FOG COULD POSE A HAZARD TO BOATERS AT TIMES LATE THIS
WEEKEND AND NEXT WEEK...ESPECIALLY OVER THE LAKE.

MPC/TH

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.